CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
A case of tacrolimus-induced encephalopathy after kidney transplantation
Myoung Uk Kim, Sae Yoon Kim, Su Min Son, Yong Hoon Park
Clin Exp Pediatr. 2011;54(1):40-44.   Published online January 31, 2011
DOI: https://doi.org/10.3345/kjp.2011.54.1.40

Excel Download

A case of tacrolimus-induced encephalopathy after kidney transplantation
Korean Journal of Pediatrics. 2011;54(1):40   Crossref logo
Link1

MON-165 A Case of Tacrolimus-Induced Posterior Reversible Encephalopathy Syndrome
Kidney International Reports. 2019;4(7):S370   Crossref logo
Link1 Link2

Tacrolimus-Induced Serositis
Complications in Kidney Transplantation. 2022;337-341   Crossref logo
Link1

Conversion from tacrolimus to cyclosporine for a non–dose-dependent tacrolimus-induced toxicity, a pediatric kidney transplant recipient case report
Transplantation Proceedings. 2004;36(5):1332-1335   Crossref logo
Link1 Link2

Mycophenolate-Induced Hepatotoxicity Precipitates Tacrolimus Nephrotoxicity in a Kidney Transplant Recipient: A Case Report
Transplantation Proceedings. 2022;   Crossref logo
Link1 Link2

Cyclosporin A-induced encephalopathy after allogeneic bone marrow transplantation with prevention of graft-versus-host disease by tacrolimus
Bone Marrow Transplantation. 2001;28(7):713-715   Crossref logo
Link1 Link2 Link3

Tacrolimus-Induced Pain Syndrome After Bone Marrow Transplantation: A Case Report and Literature Review
Transplantation Proceedings. 2018;50(10):4090-4095   Crossref logo
Link1 Link2

Tacrolimus-induced encephalopathy resolves with discontinuation after paediatric LDLT
Reactions Weekly. 2022;1893(1):11-11   Crossref logo
Link1 Link2 Link3

Ciclosporin/tacrolimus
Reactions Weekly. 2017;1654(1):98-98   Crossref logo
Link1 Link2 Link3

Tacrolimus-associated posterior reversible encephalopathy syndrome after allogeneic haematopoietic stem cell transplantation
British Journal of Haematology. 2003;122(1):128-134   Crossref logo
Link1 Link2 Link3